# SDR CALA2025101610164

- Difficulty date: October 12, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N57868
- Make and model: Boeing 757-33N
- Aircraft serial: 32590
- Aircraft time: 68,402 hours, 21,046 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

OIL SMELL COMING FROM PACKS WHILE USING APU AS BLEED SOURCE ACCOMPLISHED HIGH POWER ENGINE RUN IAW AMM 21-00-00 NO "OIL SMELL" NOTED. ALSO VERIFIED PROPER SERVICE OF ENGINES, APU AND HY SYSTEMS PER FIM 21-00-00/301.
